# SDR CA960923010

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Tie Bolt Nut
- Part number: 8650821
- Condition: Wrong Part
- Location: Nr 2 Turb Wheel
- Part time: 22,175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MORNING WALK-AROUND, ENGINE WAS STIFF TO ROTATE.  ENGINE REPLACED.  ENGINE WAS DIS-ASSEMBLED BY FIELD REP AND FOUND THAT NR 2 TURBINE WHEEL TIE BOLT NUT WAS NOT THE ONE STATED IN THE LATEST SB (331-72-0592, 9/88).  NUT P/N SHOULD HAVE BEEN 3108066-1 NOT 865082-1.  PART TC:  31,937.
